# SDR TC8A97046

- Difficulty date: September 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N802CK
- Make and model: Doug DC-8F-54
- Aircraft serial: 45679
- Engine: Pwa JT3D3B
- System (JASC): 2312 · VHF Communications System
- Part: Fire Warning
- Condition: Activated
- Location: Nr 4
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT OF 9,000 FT, NR 4 FIRE WARNING CAME ON.  ENGINE FIRE CHECKLIST CARRIED OUT.  RETURNED TO DAYTON.
